# SDR AALA201901049014

- Difficulty date: January 3, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 53,490 hours, 30,962 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141300200
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR NR 4 HINGE ARM FITTING WAS WORN,  RESULTING IN THE BEARING TO HAVE EXCESSIVE PLAY.  THE AIRCRAFT WAS GROUNDED.    REPLACED THE HINGE IAW AMM 55-16-42.
